Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A modified Monte-Carlo quadrature


Author: Seymour Haber
Journal: Math. Comp. 20 (1966), 361-368
MSC: Primary 65.15
DOI: https://doi.org/10.1090/S0025-5718-1966-0210285-0
MathSciNet review: 0210285
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Kahn, "Use of different Monte Carlo sampling techniques," Symposium on Monte Carlo Methods (University of Florida, 1954), Wiley, New York and Chapman and Hall, London, 1956, pp. 146-190. MR 18, 151. MR 0079819 (18:151c)
  • [2] W. G. Cochran, Sampling Techniques, Wiley, New York and Chapman and Hall, London, 1953; 2nd rev. enlarged ed., Wiley, New York, 1963, p. 98. MR 14, 887; MR 28 #695. MR 0157462 (28:695)
  • [3] S. Saks, Thèorie de l'Integral, Z Subwencji Funduszu Kultury Narodowej, Warsaw, 1933; English transl. of 2nd rev. ed., Monografie Matematyczne, Vol. VII, Stechert, New York, 1937; corrected reprint of English transl., Dover, New York, 1964, p. 106. MR 29 #4850. MR 0167578 (29:4850)
  • [4] J. M. Hammersley, "Monte Carlo methods for solving multivariable problems," Ann. New York Acad. Sci., v. 86, 1960, pp. 844-874. MR 22 #8644. MR 0117870 (22:8644)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.15

Retrieve articles in all journals with MSC: 65.15


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0210285-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society